# SDR SIMA20241107003

- Difficulty date: November 7, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 21,808 hours, 14,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS AREA PHOTOLUMINESCENT INDICATOR STRIP LIGHTS TO HAVE MULTIPLE GAPS. COMPLETE:FOUND INSTALLED LH #2 AND RH #4 PHOTOLUMINESCENT STRIP LIGHTS TO BE AN INTERCHANGEABLE PN PER AIPC BUT LENGTH IS TOO SHORT, RAR LH #2 AND RH #4 PHOTOLUMINESCENT STRIP LIGHTS WITH ORIGINAL PN IAW AMM 33-50-21, NO DEFECTS NOTED.
